# SDR UPS05444660

- Difficulty date: May 14, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101456
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 19 VC FLAP I/B ARM O/B SUPPORT RIB FWD VERTICAL FLANGE FASTENER HOLES FOUND CRACKED (CRACK LENGTH 1 INCH).  RT WING NR 19 VC FLAP I/B ARM O/B SUPPORT RIB FWD VERTICAL FLANGE REPAIRED AS PER HX RS R57-41-35307.  DETAIL VISUAL INSPECT AT 6 MONTH INTERVALS FOR CRACKING, ELONGATED HOLES MISSING OR LOSE FASTENERS CORROSION OR OTHER OF DAMAGE.
